Psycho-Babble Medication Thread 384519

Shown: posts 1 to 12 of 12. This is the beginning of the thread.

 

URGENT! problem with my eyes because geodon

Posted by Jeroen on August 31, 2004, at 6:49:30

hi, i taken 4 weeks geodon 20 mg twice a day

im having serious eye problems with it they are always blinking and turning away

my dad just told me what on earth is wrong with your eyes

i had the same problem with abilify thats why i stopped taking it

AM I LOOKING AT TARDIVE DISKINESIA??? IM SO F[*]CKING PISSED AT PSYCHIATRY RIGHT NOW!!

 

Re: URGENT! problem with my eyes because geodon Jeroen

Posted by Larry Hoover on August 31, 2004, at 7:49:51

In reply to URGENT! problem with my eyes because geodon, posted by Jeroen on August 31, 2004, at 6:49:30

> hi, i taken 4 weeks geodon 20 mg twice a day
>
> im having serious eye problems with it they are always blinking and turning away
>
> my dad just told me what on earth is wrong with your eyes
>
> i had the same problem with abilify thats why i stopped taking it
>
> AM I LOOKING AT TARDIVE DISKINESIA??? IM SO F[*]CKING PISSED AT PSYCHIATRY RIGHT NOW!!

I know you're upset, but please be more careful with your language. No need for bringing yourself under the wrath of Bob.

Tardive dyskinesia is definitely not what you have going on. Tardive means "late", like another similar word, tardy.

You do have a dyskinesia, although it probably falls into the category of EPS (extra-pyramidal symptoms). The drug seems to be unsuitable for you. The symptom ought to remit on discontinuation of the drug.

Lar

 

Re: URGENT! problem with my eyes because geodon

Posted by Jeroen on August 31, 2004, at 8:35:07

In reply to Re: URGENT! problem with my eyes because geodon Jeroen, posted by Larry Hoover on August 31, 2004, at 7:49:51

sorry Bob about my language but im very worried
i like helping people aswell

i got the same problem from abilify and geodon
but not from zyprexa just blurred vision

 

Re: URGENT! problem with my eyes because geodon Jeroen

Posted by Sad Panda on August 31, 2004, at 9:05:35

In reply to Re: URGENT! problem with my eyes because geodon, posted by Jeroen on August 31, 2004, at 8:35:07

> sorry Bob about my language but im very worried
> i like helping people aswell
>
> i got the same problem from abilify and geodon
> but not from zyprexa just blurred vision
>
>

Seroquel is the next one to try. Blurred vision from Zyprexa is probably due to it's antimuscarinic effect.

Cheers,
Panda.


 

Re: URGENT! problem with my eyes because geodon Jeroen

Posted by Sad Panda on August 31, 2004, at 9:07:24

In reply to URGENT! problem with my eyes because geodon, posted by Jeroen on August 31, 2004, at 6:49:30

Are you taking them for psychotic symptoms?

Cheers,
Panda.

 

Re: URGENT! problem with my eyes because geodon

Posted by Jeroen on August 31, 2004, at 9:29:36

In reply to Re: URGENT! problem with my eyes because geodon Jeroen, posted by Sad Panda on August 31, 2004, at 9:07:24

i dont know whats going on with me but strangely from my 14 year i got paranoia it happened in school i taught everybody is looking at me and since then it hasnt stopped

none of these meds help

 

Re: URGENT! problem with my eyes because geodon Jeroen

Posted by Sad Panda on August 31, 2004, at 9:38:41

In reply to Re: URGENT! problem with my eyes because geodon, posted by Jeroen on August 31, 2004, at 9:29:36

> i dont know whats going on with me but strangely from my 14 year i got paranoia it happened in school i taught everybody is looking at me and since then it hasnt stopped
>
> none of these meds help
>
>

Are you sure it's psychotic paranoia & not social anxiety?

Cheers,
Panda.


 

Re: URGENT! problem with my eyes because geodon

Posted by HappyGirl on August 31, 2004, at 10:10:35

In reply to URGENT! problem with my eyes because geodon, posted by Jeroen on August 31, 2004, at 6:49:30

Hi:
Any of newer form of A.P.s, from Seroquel to Riserdal has some sort of problem for some takers. I've been on the Zyprexa along with other meds. for quite awhile, ... about close to four years. However, I never experience any of S.E.s which you stated in your very first post.

You may go to an opthomologist for eye-examination whether this is due to the Geodon, ... however it seems to me you've been under some of serious form of S.E.s, mentioned/responded by Larry Hoover.

In my knowledge, one AP does NOT work on you, ...then it might be no use for you to try other newer A.P.s., due to its active ingredients. However, I have NO good clue on this, ... just from my personal experience. Rather, older form of A.P. could suit to your system/brain, because somewhere here in Internet some 'older' A.P. doing better job on some of folks. However, like any other meds., this is all depends on person's condition. Only the professionals know this well. In my suggestion, try to contact your pdoc. ASAP.
H.G.

 

TO LARRY URGENT!!

Posted by Jeroen on September 2, 2004, at 15:51:08

In reply to Re: URGENT! problem with my eyes because geodon Jeroen, posted by Larry Hoover on August 31, 2004, at 7:49:51

> > hi, i taken 4 weeks geodon 20 mg twice a day
> >
> > im having serious eye problems with it they are always blinking and turning away
> >
> > my dad just told me what on earth is wrong with your eyes
> >
> > i had the same problem with abilify thats why i stopped taking it
> >
> > AM I LOOKING AT TARDIVE DISKINESIA??? IM SO F[*]CKING PISSED AT PSYCHIATRY RIGHT NOW!!
>
> I know you're upset, but please be more careful with your language. No need for bringing yourself under the wrath of Bob.
>
> Tardive dyskinesia is definitely not what you have going on. Tardive means "late", like another similar word, tardy.
>
> You do have a dyskinesia, although it probably falls into the category of EPS (extra-pyramidal symptoms). The drug seems to be unsuitable for you. The symptom ought to remit on discontinuation of the drug.
>
> Lar
>
>


THANKS LARRY! but its day 7 since i quit the geodon and now its even worse, my doctor gave me akinton for the EPS and i still have it

im very scared

 

Re: TO LARRY URGENT!! Jeroen

Posted by Larry Hoover on September 2, 2004, at 16:35:37

In reply to TO LARRY URGENT!!, posted by Jeroen on September 2, 2004, at 15:51:08

> THANKS LARRY! but its day 7 since i quit the geodon and now its even worse, my doctor gave me akinton for the EPS and i still have it
>
> im very scared
>


The drug you have been given, Akineton (biperiden) is ideal for your symptoms. I'm afraid that you're just going to have to give it a little time to work. It's scary, of course. But it will fade away soon.

Lar

 

Re: TO LARRY URGENT!!

Posted by Jeroen on September 2, 2004, at 17:03:13

In reply to Re: TO LARRY URGENT!! Jeroen, posted by Larry Hoover on September 2, 2004, at 16:35:37

> > THANKS LARRY! but its day 7 since i quit the geodon and now its even worse, my doctor gave me akinton for the EPS and i still have it
> >
> > im very scared
> >
>
>
> The drug you have been given, Akineton (biperiden) is ideal for your symptoms. I'm afraid that you're just going to have to give it a little time to work. It's scary, of course. But it will fade away soon.
>
> Lar

THANKS LAR!

 

3 WEEKS AND I STILL HAVE EYES BLINKING

Posted by Jeroen on September 16, 2004, at 17:51:55

In reply to Re: TO LARRY URGENT!! Jeroen, posted by Larry Hoover on September 2, 2004, at 16:35:37

hi LARRY, 3 weeks now since of geodon 20 mg and my eyes are still blinking and rolling
the condition is less but its still there

im very sad right now please advice thank you!


> > THANKS LARRY! but its day 7 since i quit the geodon and now its even worse, my doctor gave me akinton for the EPS and i still have it
> >
> > im very scared
> >
>
>
> The drug you have been given, Akineton (biperiden) is ideal for your symptoms. I'm afraid that you're just going to have to give it a little time to work. It's scary, of course. But it will fade away soon.
>
> Lar


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.